MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VAVLE MICRO W RICKHAM; CHPV

INTEGRA LIFESCIENCES MANSFIELD PROG VAVLE MICRO W RICKHAM; CHPV
Catalog Number 823116
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported the connection part of a hakim valve reservoir is likely to fall out.The reservoir is uneven, therefore, it was replaced with a new product.The event led to 30 minutes surgical delay.The issue was confirmed during the implantation procedure, before implantation site closure.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Hakim valve reservoir (id 823116) was returned for evaluation.Device history record (dhr) - lot 6863452 conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was on setting 110 mmh2o.The valve was visually inspected and no defects were noted.The valve passed the test for occlusion, leak, reflux, and pressure.Root cause analysis - no root cause could be determined as the technician could not confirm any problem with the valve at the time of investigation.The possible root cause for the issue reported by the customer, could be due to improper handling of the device.At the time of investigation, no function issues were noted.

Brand Name
PROG VAVLE MICRO W RICKHAM
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18160755
Report Number3013886523-2023-00388
Device Sequence Number17945842
Product Code JXG
UDI-Device Identifier10381780519195
UDI-Public(01)10381780519195(17)271130(10)6863452
Combination Product (Y/N)N
PMA/510(K) Number
K041296
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823116
Device Lot Number6863452
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown